# SDR SWAA2020052044123

- Difficulty date: April 21, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMANATING FROM PREVIOUS REPAIR ON B.S. 663 LOWER COMPOSITE BULKHEAD AT R.B.L. 35; W.L. 154. / CRACK EMANATING FROM VAPOR BARRIER AT BS663 RBL35 WL154 WAS REPAIRED IAW SRM 51-70-2R-10
